# SDR FDEA201306261405

- Difficulty date: June 26, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 91,207 hours, 37,944 cycles
- Engine: Ge CF66D
- Engine time: 2,104 hours, 1,118 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062127
- Part serial: WYG12843
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT AT 15,000 FT NR 2 ENGINE SPOOLED DOWN TO INOPERATIVE.  DID ENGINE SHUTDOWN PROCEDURES AND RETURNED FOR LANDING.  REPLACED MEC AND FUEL PUMP, ACCOMPLSIHED HIGH POWER RUNS, ALL CHECKED GOOD. COMPLETED INSTALLATION OF MEC AND FUEL PUMP PERFORMED A THROTTLE RIG CHECK AND A VSV RIG OF THE NE 2 ENGINE MEC STILL REQUIRES IDLE LEAK CHECKS AND POWER RUNS. REF. MD-10 AMM 73-20-01-2.   PERFORMED WET/DRY MOTOR AND GROUND IDLE AND FLT IDLE CHECKS IAW JRH. NO LEAKS NOTED DURING ENGINE RUN AND ALL PARAMETERS WITHIN LIMITS OUTLINED IN JRH. STILL NEEDS MAX POWER ASSURANCE RUN AND FINAL RII BUY BACK.   PERFORMED HIGH POWER ASSURANCE RUN ON NR 2 ENGINE.   REF JRH 7-31. ALL PARAMETERS WITHIN LIMITS.
